# SDR USAA950552

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Part time: 27,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND TWO 1 INCH BY 2 INCH CORRODED AREA, BS 328 FLOORBEAM, RBL 14 AND RBL 21.  REPAIRED PER TR 53-10-03 AND SRM 53-10-51.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
